Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 97, Number 1
HTML articles powered by AMS MathViewer

Maximal orders
Maurice Auslander and Oscar Goldman PDF
Trans. Amer. Math. Soc. 97 (1960), 1-24
Lower bounds for the degree of approximation
G. G. Lorentz PDF
Trans. Amer. Math. Soc. 97 (1960), 25-34
On the spectral theory of singular integral operators
Walter Koppelman PDF
Trans. Amer. Math. Soc. 97 (1960), 35-63
Representations of complemented modular lattices
Bjarni Jónsson PDF
Trans. Amer. Math. Soc. 97 (1960), 64-94
Area as the integral of lengths of contours
Raymond Rishel PDF
Trans. Amer. Math. Soc. 97 (1960), 95-119
Separation theorems for some plane-like spaces
Steve Armentrout PDF
Trans. Amer. Math. Soc. 97 (1960), 120-130
Singular integral equations in $L_{p}$
Harold Widom PDF
Trans. Amer. Math. Soc. 97 (1960), 131-160
Obstruction theory of principal fibre bundles
Albert T. Lundell PDF
Trans. Amer. Math. Soc. 97 (1960), 161-192